# SDR C8GA2010000018

- Difficulty date: August 23, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- Aircraft time: 45,978 hours, 35,902 cycles
- Engine: Pwa JT8D15
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Failsafe
- Part number: 651687650
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 45,978 hours, 35,902 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSPECTIONS, IT WAS NOTED THAT THE RT SIDE OF HORIZ STABILIZER REAR SPAR UPPER CHORD FAIL SAFE STRAP HAS SURFACE CORROSION.  R & R STRAP PN 65-16876-50. NO OTHER DEFECTS WERE NOTED.  ACFT WAS RETURNED TO SERVICE.
